# SDR AU010148

- Difficulty date: February 17, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: DSC252A40230
- Condition: Leaking
- Location: Hydraulic, Main
- Part time: 33,934 cycles
- Component: Hydraulic, Main
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC LINE LOCATED IN RH WHEEL BAY CONTAINED A PINHOLE LEAK.
